# SDR UE5R2014110700001

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: General aviation
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3038495
- Part serial: 2BET0515
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CRACK IN THREADED PORTION OF FUEL NOZZLE BODY FOUND AFTER LEAK TEST FAILURE AFTER NOZZLE INSTALLATION INTO FUEL NOZZLE ADAPTER ASSEMBLY.  CRACK IN THREADS IS ONLY VISIBLE BY USING A 5X MAGNIFICATION.
